Authors: Kapetanović, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A Tableaux System in Modal Logic
Journal: Publications de l'Institut Mathématique
Volume: 30
Issue: 44
First page: 65
Last page: 67
Issue Date: 1981
Rank: M24
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/50/n044p065.pdf
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record

Page view(s)

13
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.